TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098

Editor in Chief:

Prof. Dr. Adnan TERCAN

Hacettepe University

Assistant Editor in Chief:

Prof. Dr. Aydın GEZER

Atatürk University


Journal Metrics
Impact Factor (2017) 0.614
5-Year Impact Factor 0.549
 

 


• Included in the Science Citation Index Expanded (SCI-E) since 2007

• Published 6 times a year

• Free submission and publication

• Free access


Manuscript template

 

Starting July 2018, all authors are required to provide their ORCID.

To see the publication policy click here.


Announcements
17 January 2019

Most Cited Articles

Second Hankel determinant for certain subclasses of bi-univalent functions
Volume 41, Issue 3, 2017, Pages 694-706
Caglar, Murat; Deniz, Erhan; Srivastava, Hari Mohan

New inequalities of Opial type for conformable fractional integrals
Volume 41, Issue 5, 2017, Pages 1164-1173
Sarikaya, Mehmet Zeki; Budak, Huseyin

On certain GBS-Durrmeyer operators based on q-integers
Volume 41, Issue 2, 2017, Pages 368-380
Barbosu, Dan; Acu, Ana-Maria; Muraru, Carmen Violeta

Correcting a paper on the Randic and geometric-arithmetic indices
Volume 41, Issue 1, 2017, Pages 27-32
Mansour, Toufik; Rostami, Mohammad Ali; Elumalai, Suresh; Xavier, Britto Antony

On rectifying curves in Euclidean 3-space
Volume 42, Issue 2, 2018, Pages 609-620
Deshmukh, Sharief; Chen, Bang-Yen; Alshammari, Sana Hamoud

An explicit formula of the intrinsic metric on the Sierpinski gasket via code representation
Volume 42, Issue 2, 2018, Pages 716-725
Saltan, Mustafa; Ozdemir, Yunus; Demir, Bunyamin

Asymptotic for a second-order evolution equation with convex potential and vanishing damping term
Volume 41, Issue 3, 2017, Pages 681-685
May, Ramzi

Coefficient bounds for a new subclass of analytic bi-close-to-convex functions by making use of Faber polynomial expansion
Volume 41, Issue 4, 2017, Pages 888-895
Sakar, Fethiye Muge; Guney, Hatun Ozlem

Unicorn metrics with almost vanishing H-and Xi-curvatures
Volume 41, Issue 4, 2017, Pages 998-1008
Tayebi, Akbar; Tabatabaeifar, Tayebeh

Stability of nonmonotone critical traveling waves for spatially discrete reaction-diffusion equations with time delay
Volume 41, Issue 3, 2017, Pages 655-680
Tian, Ge; Zhang, Guobao; Yang, Zhaoxing